Linear and nonlinear fractional hereditary constitutive laws of asphalt mixtures

Di Mino, Gaetano, Airey, Gordon, Di Paola, Mario, Pinnola, Francesco Paolo, D’Angelo, Giacomo and Presti, Davide Lo (2016) Linear and nonlinear fractional hereditary constitutive laws of asphalt mixtures. Journal of Civil Engineering and Management, 22 (7). pp. 882-889. ISSN 1822-3605

Full text not available from this repository.


The aim of this paper is to propose a fractional viscoelastic and viscoplastic model of asphalt mixtures using experimental data of several tests such as creep and creep recovery performed at different temperatures and at different stress levels. From a best fitting procedure it is shown that both the creep one and recovery curve follow a power law model. It is shown that the suitable model for asphalt mixtures is a dashpot and a fractional element arranged in series. The proposed model is also available outside of the linear domain but in this case the parameters of the model depend on the stress level.

Item Type: Article
Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Civil Engineering and Management on 12 July 2016, available online:
Keywords: Fractional calculus, Asphalt mixture, Viscoelasticity, Viscoplasticity, Rheology, Mechanical models, Creep test
Schools/Departments: University of Nottingham, UK > Faculty of Engineering
Identification Number:
Depositing User: Eprints, Support
Date Deposited: 17 Mar 2017 13:07
Last Modified: 04 May 2020 18:01

Actions (Archive Staff Only)

Edit View Edit View